# SDR DL72S952434

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CLIP CORRODED FS 720 FRAME FWD SIDE BETWEEN STR28L AND R.  REPAIRED PER MM 53-11-0 FIG 815, FOUND AND REPAIRED AT HMV.
